# SDR SWIA200922822

- Difficulty date: August 19, 2009
- Submitted: October 12, 2009
- Operation: Air carrier
- Aircraft: N909SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7558
- Aircraft time: 20,747 hours, 18,064 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 484 INTERCOSTAL CLIP AT LBL 36 CRACKED.  (C CHECK)  REPLACED PER SRM.
